# SDR SWAA950556

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inop
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RIGHT MAIN GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED GEAR AND LIGHT EXTINGUISHED, THEN ILLUMINATED AGAIN.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  REPLACED GEAR PROXIMITY SENSOR, RIGHT GEAR UPLOCK SWITCH AND SEALS AT PRIORITY VALVE PER BOEING M/M.
